# SDR SWI2024F00059

- Difficulty date: November 14, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 47,954 hours, 31,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1004-1047
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATED CORROSION FOUND ON FLOOR BEAM CAP AT FS1004-FS1047 LBL 9   (C-CHECK RO 1/30/2024)   INSTALLED ALL REPAIRED PARTS FOR FLOOR BEAM CAP AT FS1004-FS1047 LBL9 IAW CRJ 700 SRM 53-00-41-201-001-A01 AND REO 670-53-61-2204 REV. -- DATED 2023-11-20. SEE CONTINUATION FOR WORK PERFORMED AND COMPLIED WITH TASK CARD 51-900-1002-SKY
